Американский Университет в Центральной Азии - АУЦА - Таалайбек Иманалиев

Taalaibek Imanaliev

Образование

  • Доктор физико-математических наук, Математическое моделирование, Численные методы;
  • 2001, Диплом Национальной Аттестационный  Комиссии КР;

Области научных интересов:

Солитонные волны, уравнения типа Кортевега- де Фриза, математическое моделирование, численные методы, цветочувствительные солнечные батареи, дифференциальные уравнения.

Избранные публикации. Общее число публикаций: 98

  • Imanaliev, Talaibek M. A mixed problem for a system of first-order linear integro-differential equations. (Russian) Studies in integro-differential equations, 22, Frunze: Ilim, 1989, 117-121. [MR1091736, 45K05]
  • Imanaliev, Talaibek M. Solutions of third-order integro-differential equations with integral coefficient. (Russian) Studies in integro-differential equations, 22, Frunze: Ilim, 1989, 121-123. [MR1091737, 45J05]
  • Imanaliev, M. I.; Pankov, P. S.; Imanaliev, T. M. The additional argument method in the theory of nonlinear partial differential wave equations. (Russian) Akad. Nauk 343 (1995), no. 5, 596-598. (Reviewer: Leonid V. Bogdanov) MR1359390 (96k:35030)
  • Imanaliev, M. I.; Pankov, P. S.; Imanaliev, T. M. On the theory of nonlinear partial differential equations of Korteweg-de Vries type. (Russian) Akad. Nauk 342 (1995), no. 1, 17--19. (Reviewer: Leonid V. Bogdanov) 35Q53, MR1341712 (96e:35147)
  • Imanaliev, Murzabek; Imanaliev, Talaibek M. Periodic solutions of third-order non-linear partial equation. Natural sciences journal. Kyrgyz-Turkish university of Manas, 2 (2002), 31-52.
  • Imanaliev, Talaibek M.; Aydyn Ahmed. The theory of quasi-soliton solutions of Cauchy problem for perturbed Korteweg-de Vries type non-linear differential equations. Natural sciences journal. Kyrgyz-Turkish university of Manas, 2 (2002), 70-78.
  • Pankov, Pavel S.; Imanaliev, Talaibek M. Convergence of finite difference method for first-order partial differential equations with analytic initial conditions. of international conf. “Analytical and approximate methods”, Kyrgyz-Russian-Slavic university, Bishkek, Kyrgyzstan, September 23-24, 2002 /h.-p. Blattr, Felix, L.G. Lelevkina, M. Sommer (eds), Shaker Verlag, Aachen, Germany,(2003), 185-193.
  • Imanaliev, Talaibek M.; Karakeev, Talaibek T.; Omurov, Talaibek D. Regularization of a system of the third-kind Volterra equations. Pakistan Acad. Sci. 42 (2005), no 1, 27-34.[MR2214153; 65R30(45D05)]
  • ImanalievThe method of additional argument for transfer type equations. Proc. “10th National aeronautical conf.” PAF Acad., Risalpur, Pakistan, 2006, 249-254
  • Imanaliev Talaibek M . Asymptotical Method of solving singular perturbed differential and integro-differential equation with impulse impactof international Jubilee conf. “Actual Problems of Control Theory, Topology and Operator Equations”, Kyrgyz-Russian-Slavic university, Bishkek, Kyrgyzstan, September 15-21, 2008 /R. Grothman, L.G.Lelevkina, M. Sommer (eds), Shaker Verlag, Aachen, Germany, (2009), 97-103.
  • Imanaliev Talaibek M. On existence of periodic solutions of the KDV type equation. TWMS J. App. Eng. Math. V.1, N.2, 2011, pp. 167-172.
  • Imanaliev Talaibek M., Nazarbaev Farhat T. Approximate solution of the essentially nonlinear equations by the additional argument method. ISC Functional analysis and its applications: Abstracts/ L.N. Gumilyov ENU, Astana, 2012. - 219-221

Преподаваемые дисциплины:

  • Популярная математика (MAT 101)
  • Линейная алгебра и аналитическая геометрия (MAT 103);
  • Математика для биснеса и экономики II (MAT 234)

American University of Central Asia
7/6 Aaly Tokombaev Street
Bishkek, Kyrgyz Republic 720060

Тел.: +996 (312) 915000 + Вн.
Факс: +996 (312) 915 028